# SDR 2002UALA00984

- Difficulty date: June 11, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,917 hours, 14,098 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Condition: Faulty
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOPERATIVE.  THE POWER OUT IS MEASURING 125W MAXIMUM, DURING TEST.  THE MINIMUM ACCEPTABLE POWER OUTPUT FOR A SERVICEABLE UNIT IS 175W.  MOST UNITS ARE IN THE 250W RANGE.  REPLACED THE A5 ASSEMBLY .  THE LRU'S LOW POWER OUT CONDITION CORRELATES TO THE WRITE-UP OF NO RETURN BEYOND 40NM RANGE.
